Volume 9 Number 1 (Jan. 2019)
Home > Archive > 2019 > Volume 9 Number 1 (Jan. 2019) >
IJAPM 2019 Vol.9(1): 38-46 ISSN: 2010-362X
doi: 10.17706/ijapm.2019.9.1.38-46

On Parallel Curves Obtained by a Space Curve in Minkowski Space

Muhammed T. Sariaydin, Talat Körpinar
Abstract—This paper presents parallel curves according to modified frame in Minkowski 3-space. Firstly, it is investigated parallel curves of a given curve via the modified frame with curvature in E31 . We also give parallel curves of a given curve via the modified frame with torsion in E31.

Index Terms—Adjoint curve, parallel curve, Minkowski space.

Muhammed T. Sariaydin is with Selçuk University, Department of Mathematics, Konya, Turkey (email: talatsariaydin@gmail.com).
Talat Körpinar is with Mus Alparslan University, Department of Mathematics, Mus, Turkey.

Cite: Muhammed T. Sariaydin, Talat Körpinar, "On Parallel Curves Obtained by a Space Curve in Minkowski Space," International Journal of Applied Physics and Mathematics vol. 9, no. 1, pp. 38-46, 2019.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • May 14, 2019 News!

    IJAPM Vol 7, No 4-Vol 8, No 3 have been indexed by EI (Inspec)   [Click]

  • Dec 05, 2019 News!

    Vol 10, No 1 has been published wi th online version   [Click]

  • Sep 06, 2019 News!

    The paper published in Vol 9, No 4 has received dois from Crossref

  • Aug 30, 2019 News!

    Vol 9, No 4 has been published with online version     [Click]

  • May 09, 2019 News!

    The paper published in Vol 9, No 3 has received dois from Crossref

  • Read more>>